# SDR CA960129011

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank Assy
- Part number: 369A7301501
- Condition: Cracked
- Location: Collective
- Part time: 4,832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON A ROUTINE SCHEDULED INSPECTION, A CRACK WAS FOUND IN ONE LUG OF THE BELLCRANK ASSY, (P/N 369A7301-501). AFTER REMOVAL OF THE BELLCRANK, PART OF THE LUG REMAINED ON THE BOLTS WHICH CONNECT THE CONTROL ROD (P/N 369A7011) TO THE IDLER ASSEMBLY (P/N 369N2666-505). A LOSS OF THE CONNECTION BETWEEN THE BELLCRANK AND THE CONTROL ROD WOULD LEAD TO A COMPLETE LOSS OF COLLECTIVE CONTROL.
